| Model Number |
LDA210Q/52 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had their implantable cardioverter defibrillator (icd) explanted due to infection.No intervention has been reported for right ventricular (rv), right atrial (ra) and left ventricular (lv) leads.No patient condition or further information could be obtained.
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Further information was requested but not received.